# SDR ABXA9600657

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 43
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS, LEFT BULB INOPERATIVE.  RELAMPED COCKPIT EMERGENCY LIGHT, LEFT BULB IAW DC-9 M.M.  OPS CHECK GOOD.
